# SDR USAA20090220SB024

- Difficulty date: February 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE FLOOR LEVEL EMERGENCY LIGHTS FROM SEAT ROWS 17 THROUGH 20 INOPERATIVE.  MAINTENANCE REPAIRED SPLICES AT SEAT ROW 17 PER SWPM 20-30-12, PARAGRAPH 6B.  ALSO, REPLACED FUSE IN POWER SUPPLY.  OPERATIONAL CHECK GOOD PER MM 33-51-02-5.
